MathSciNet Relay Station
MathSciNet bibliographic data
MR2306026 35J55 (35J60)
García-Melián, Jorge A remark on uniqueness of large solutions for elliptic systems of competitive type. J. Math. Anal. Appl. 331 (2007), no. 1, 608–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement